# SDR SWAA095771

- Difficulty date: September 4, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 33,881 hours, 19,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 8.  RELAMPED LIGHT PER MM.
